Mesoscopic transport through chaotic cavities: A random S-matrix theory approach.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Baranger, HU; Mello, PA

Published Date

  • July 1994

Published In

Volume / Issue

  • 73 / 1

Start / End Page

  • 142 - 145

PubMed ID

  • 10056740

Pubmed Central ID

  • 10056740

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/physrevlett.73.142

Language

  • eng